Yıl 2019, Cilt 19 , Sayı 2, Sayfalar 343 - 347 2019-09-17

On R- Orthogonality in Lorentz-Minkowski Plane
Lorentz-Minkowski Düzleminde R-Ortogonalliği Üzerine

Nilgün SÖNMEZ [1] , Abdülaziz AÇIKGÖZ [2]


Lorent-Minkowski plane is a Pseudo-Euclidean plane. Studying on the inner product topics is interesting because inner product in this plane is differentt than inner product of Euclidean plane. Orthogonality is one of these topics. There are variety of studies on orthogonality and also there are many orthogonality defined in normed space such as Roberts orthogonality, Birkhoff orthogonality and Isosceles orthogonality. Simplification, homogeneity, symmetry and additivity are basic properties of these orthogonalities. In this paper, these properties belong to Roberts orthogonality in Lorentz-Minkowski plane are investigated.

Bu makalede Lorentz-Minkowski düzleminde norm kullanılarak Robert ortogonalliğinin (R-Ortogonalliği) temel özellikleri incelenmiştir. 

  • Referans 1 Alonso, J., Martini, H., Wu, S. (2012). On Birkhoff orthogonality and isosceles orthogonality in normed linear spaces. Aequationes Mathematicae 83: 153-189.Referans 2 Alonso, J., Benitez, C. (1988). Orthogonality in normed linear spaces: A survey. Part I: Main Properties, Extracta Math. 3 (1): 1-15.Referans 3 Diminnie, C. R. (1983). A new orthogonality relation for normed linear spaces. Mathematische Nachrichten, 114 (1): 197-203.Referans 4 James, R. C. (1945). Orthogonality in normed linear spaces. Duke Mathematical journal, 12 (2): 291-302.Referans 5 Tozak, H. (2010) Minkowski 4-uzayında eğriler ve hareketlerin geometrisi. Yüksek Lisans Tezi, Pamukkale Üniversitesi Fen Bilimleri Enstitüsü, Denizli.
Birincil Dil tr
Konular Mühendislik
Bölüm Makaleler
Yazarlar

Orcid: 0000-0001-6764-3949
Yazar: Nilgün SÖNMEZ (Sorumlu Yazar)
Kurum: AFYON KOCATEPE ÜNİVERSİTESİ
Ülke: Turkey


Orcid: 0000-0002-4424-4870
Yazar: Abdülaziz AÇIKGÖZ
Kurum: AFYON KOCATEPE ÜNİVERSİTESİ
Ülke: Turkey


Tarihler

Başvuru Tarihi : 10 Mayıs 2019
Yayımlanma Tarihi : 17 Eylül 2019

Bibtex @araştırma makalesi { akufemubid563187, journal = {Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi}, issn = {}, eissn = {2149-3367}, address = {}, publisher = {Afyon Kocatepe Üniversitesi}, year = {2019}, volume = {19}, pages = {343 - 347}, doi = {}, title = {Lorentz-Minkowski Düzleminde R-Ortogonalliği Üzerine}, key = {cite}, author = {SÖNMEZ, Nilgün and AÇIKGÖZ, Abdülaziz} }
APA SÖNMEZ, N , AÇIKGÖZ, A . (2019). Lorentz-Minkowski Düzleminde R-Ortogonalliği Üzerine. Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi , 19 (2) , 343-347 . Retrieved from https://dergipark.org.tr/tr/pub/akufemubid/issue/48783/563187
MLA SÖNMEZ, N , AÇIKGÖZ, A . "Lorentz-Minkowski Düzleminde R-Ortogonalliği Üzerine". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 19 (2019 ): 343-347 <https://dergipark.org.tr/tr/pub/akufemubid/issue/48783/563187>
Chicago SÖNMEZ, N , AÇIKGÖZ, A . "Lorentz-Minkowski Düzleminde R-Ortogonalliği Üzerine". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 19 (2019 ): 343-347
RIS TY - JOUR T1 - Lorentz-Minkowski Düzleminde R-Ortogonalliği Üzerine AU - Nilgün SÖNMEZ , Abdülaziz AÇIKGÖZ Y1 - 2019 PY - 2019 N1 - DO - T2 - Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi JF - Journal JO - JOR SP - 343 EP - 347 VL - 19 IS - 2 SN - -2149-3367 M3 - UR - Y2 - 2019 ER -
EndNote %0 Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi Lorentz-Minkowski Düzleminde R-Ortogonalliği Üzerine %A Nilgün SÖNMEZ , Abdülaziz AÇIKGÖZ %T Lorentz-Minkowski Düzleminde R-Ortogonalliği Üzerine %D 2019 %J Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi %P -2149-3367 %V 19 %N 2 %R %U
ISNAD SÖNMEZ, Nilgün , AÇIKGÖZ, Abdülaziz . "Lorentz-Minkowski Düzleminde R-Ortogonalliği Üzerine". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 19 / 2 (Eylül 2019): 343-347 .
AMA SÖNMEZ N , AÇIKGÖZ A . Lorentz-Minkowski Düzleminde R-Ortogonalliği Üzerine. Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi. 2019; 19(2): 343-347.
Vancouver SÖNMEZ N , AÇIKGÖZ A . Lorentz-Minkowski Düzleminde R-Ortogonalliği Üzerine. Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi. 2019; 19(2): 347-343.